# SDR AALA201703099017

- Difficulty date: March 6, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 55,661 hours, 27,135 cycles
- Engine: Pwa JT8D219
- Engine time: 71,135 hours, 6,448 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. COMPRESSOR STALL ON APPLICATION OF TAKEOFF POWER. ABORTED TAKEOFF BELOW 30 KNOTS. REMOVED AND REPLACED LEFT ENGINE.  ACCOMPLISHED ENGINE RUN-UP IAW MCM 71-91-99.  OPERATIONAL CHECK GOOD.
